# SDR ASAA2022050338275

- Difficulty date: May 3, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 55,677 hours, 16,326 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A7502
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION PANEL STA 727F+10 - STA727H+5 HAS CORROSION DOT:N266. GROUNDED - YES. EVALUATED AFT PIT L/H TRANSITION PANEL STA 727F+10 - STA 727H+5.ORIGINAL THICKNESS .040".REMOVED .021". MATERIAL REMAINING .019"AND FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2.REPAIRED TRANSITION PANEL STA 727F+10 - STA 727H+5 USING BAC 1496-377,7075-T62, PO: 1014531.1.ALL WORK DONE IAW BAC DWG 1446-377, B737-800 SRM 53-00-53-1A-2, SRM 53-00-53-2R-5, SRM 51-40-02, BOEING SOPM 20-41-02.TOOL# T8224C CAL DUE :02MAR23DOT REMOVED.
